# SDR ERAA094433

- Difficulty date: April 5, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230461030
- Part serial: D6638
- Condition: Chafed
- Location: Starter Gen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMATURE THAT HAS SIGNS OF RUBBING AND GOT EXCESSIVELY HOT.  RETURNING ON REPAIR ORDER NR   RW-898494 REQUESTING WARRANTY EXCHANGE.
